# SDR AALA201712119068

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,762 hours, 11,118 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMED LIGHT ON THE 2R DOOR AT FOWARD FLIGHT ATTENDANT PANEL WOULD NOT TURN GREEN WHEN 2R DOOR WAS ARMED, ALTHOUGH 2R DOOR SHOWED ARMED ON COCKPIT INDICATION. MAINTENANCE FOUND 2R DOOR PRESSURE LOW. SERVICED 2R DOOR ASSIST BOTTLE PER AMM 52-22-00-614-008-A AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
